COSAM » COSAM Faculty » Mathematics and Statistics » Melinda Lanius

Melinda Lanius
Mathematics and Statistics
Assistant Professor

Office: 206 Parker Hall

E-Mail: melinda.lanius@auburn.edu


Education

Ph.D., Mathematics, advised by Pierre Albin; University of Illinois at Urbana-Champaign, Urbana, IL
2018
M.S., Mathematics; University of Illinois at Urbana-Champaign, Urbana, IL
2014
B.A., Honors Mathematics, magna cum laude; Wellesley College, Wellesley, MA
2012


Professional Employment

Assistant Professor, Department of Mathematics and Statistics, Auburn University
2021 - present
Postdoctoral Research Associate, Department of Mathematics, University of Arizona
2018 - 2021


Professional Activities

Member, The Research Council on Mathematics Learning (RCML)
Member, Mathematical Association of America (MAA)
Member, American Mathematical Society (AMS)


Selected Publications

Lanius, M., Frugé Jones, T., Kao, S., Lazarus, T., & Farrell, A. (2022). Unmotivated, Depressed, Anxious: Impact of the COVID-19 Emergency Transition to Remote Learning on Undergraduates’ Math Anxiety. Journal of Humanistic Mathematics12(1), 148 - 171. 
 
Lanius, M. (2022, March). Exploring the Capacity of Remote Communication Technologies to Alleviate Math Anxiety in Undergraduate Math Courses. In Proceedings for the 49th Annual Meeting of the Research Council on Mathematics Learning. 69 - 76.
 
Lanius, M. (2021). Symplectic, Poisson, and contact geometry on scattering manifolds. Pacific Journal of Mathematics310(1), 213 - 256.
 
Lanius, M. (2019). A classification of star log symplectic structures on a compact oriented surface. Journal of Symplectic Geometry17(6), 1793 - 1833.






Last updated: 06/12/2022